# SDR CNMA20090104

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 878
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 878, B/T LBL28 AND LBL60 DEEP CORROSION ON FLOORBEAM.   DAMAGED FLOORBEAM REMOVED, NEW FABRICATED IAW SRM VOL 3, 53-13-01 FIG 24 AND GMM 4.45. INSTALLED FASTENERS IAW SRM VOL 2, 51-31-01.
